# SDR UALA2013071104846

- Difficulty date: July 11, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 89,346 hours, 14,231 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 300710303
- Part serial: 306
- Condition: False Indication
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC MESSAGE FUEL DISAGREE PROG 2. CENTER TANK DISAGREES BY 20.0 LBS.  SUMPED CENTER TANK TO ZERO. REPLACED FUEL QTY PROCESSOR IAW 28-41-08 AND ADDED KNOWN QTY TO CENTER TANK.  ALL CHECKED NORMAL.  PROCESSOR REPLACED DUE TO SHOP HISTORY OF CTR FUEL QTY PROBLEMS WITH NO TROUBLE FOUND. ACFT OK TO CONTINUE.
